# SDR DALA2022021100921

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CRACK ANGLE SUPPORT BELLY FAIRING LOC. KEEL BEAM BTW FR46 TO FR47 R/H SIDE AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-35-11. (2117374)
